# SDR HNAA2025012700071

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 47,805 hours, 43,588 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Failed
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GUST LOCK WOULD NOT DISENGAGE UPON ENTERING RUNWAY.    FACT  27JAN25  09:56  PHL  RR RELAY K0848 IAW AMM 20-13-02. NO FIX, RR GUST LOCK ACTUATOR IAW AMM 27-71-01. OPS CK GOOD AT THIS TIME.  AC OK FOR SERVICE AT THIS TIME
